The
approximation of layer solution by legendre type polynomials
Novi Sad Journal of Mathematics, Tome 25 (1995) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1995_25_2a_15,
author = {Ad\v{z}i\'c
Nevenka},
title = {The
approximation of layer solution by legendre type polynomials},
journal = {Novi Sad Journal of Mathematics},
pages = {151-158},
year = {1995},
volume = {25},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1995_25_2a_15/}
}
Adžić Nevenka. The approximation of layer solution by legendre type polynomials. Novi Sad Journal of Mathematics, Tome 25 (1995) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1995_25_2a_15/